Some formulas by W. N. Bailey, revisited

Per W Karlsson

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    Bailey proved that certain power series in the variable -x*(1-x)^(-c-1) reduce to rational functions of x. In the present paper a larger family is considered, and for these functions, recurrences are obtained from which reductions similar to Bailey's follow.
    Original languageEnglish
    JournalMath. Sci. Res. Hot-Line
    Volume2
    Issue number10
    Pages (from-to)1-6
    Publication statusPublished - 1998

    Cite this